Journals
Resources
About Us
Open Access
Go to previous page

On the Positive and Negative Solutions of - Laplacian BVP with Neumann Boundary Conditions

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 125–132

Abstract

In the paper, we consider the following Neumann boundary value problem

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22720

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 125–132

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: